MathSciNet Relay Station
MathSciNet bibliographic data
MR1033085 57N12 (53A10)
Frohman, Charles; Meeks, William H., III The topology of complete one-ended minimal surfaces and Heegaard surfaces in ${\bf R}^3$. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 2, 417–421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement